# SDR ASAA2015121214197

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,170 hours, 4,161 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407242
- Condition: Failed
- Location: Cabin Temp
- Part time: 14,172 hours, 4,162 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON APPROACH ABOUT 3500' ON RECALL.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMPRATURE CONTROLLER BITE TEST.  NO FAULTS OR FAULT HISTORY LOGGED.  RAN LT PACK.  PACK OPERATES NORMALLY.  DUE TO HISTORY, R & R NR 1 PACK/ZONE TEMPERATURE CONTROLLER.  OPS CK GOOD REF AMM 21-61-20.
